Well last 2 days I have not been well, and before I tell you why I will preface this with the fact that my husband is an amazing carer and this has only ever done this once before in 8years together…
So Friday afternoon Lee sat down to do the weeks medication, and realised he had forgotten to go to the chemist and pick up my painkillers and iron tablets. Now it was late on Friday and there was no way to get there in time…this meant I had all weekend without pain relief other than Ibuprofen which without the rest of my meds is pretty useless against the pain I have daily.
By Saturday afternoon I was at about 8/10 on the pain scale and really suffering, all weekend I felt sick, hot and got hardly any sleep. To say the weekend was hell would be an understatement, and a lot of that is because I am on these meds all day every day and my body needs them. I was going cold turkey and now I have them again I can really appreciate how these small tablets I take without giving them much thought are needed just so I can cope.
It is hard to realise I need medication, as you all know I turn more to alternative therapies mostly and so I do find that I struggle to admit how much I need tablets and pain relief etc. However, I am so so thankful to be back on my medications and really appreciate how much it helps me just need to rest and recover now!
This week I also had a hospital appointment and I am waiting for results to find out if I have Celiacs Disease which basically would mean I would need to change to a gluten free diet. This would explain a lot of my symptoms that I have been investigated for as well as the Anaemia so I am looking forward to some answers hopefully. I am feeling worried about how to change my diet because a lot of vegetarian foods are covered in breadcrumbs etc however I am someone who tries to take care of my diet so I will certainly look into finding ways to cope with it should I have it.
So a lot going on with my health right now, but I am excited to get some answers and happy to have a new respect for my medication.